Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Duality of multiplicative functionals


Author: R. K. Getoor
Journal: Bull. Amer. Math. Soc. 76 (1970), 1053-1056
MSC (1970): Primary 6062; Secondary 6060
DOI: https://doi.org/10.1090/S0002-9904-1970-12556-3
MathSciNet review: 1566565
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. M. Blumenthal and R. K. Getoor, Markov processes and potential theory, Academic Press, New York, 1968. MR 264757
  • 2. G. A. Hunt, Markoff processes and potentials. III, Illinois J. Math. 2 (1958), 151-213. MR 21 #5824. MR 107097
  • 3. P. A. Meyer, Semi-groupes en dualité, Séminaire de Théorie du Potentiel, 1960/61, Faculté des Sciences de Paris, Secrétariat mathématique, Paris, 1961. MR 28 #2031.
  • 4. D. Revuz, Mesures associées aux fonctionnelles additives de Markov, Trans. Amer. Math. Soc. 148 (1970), 501-531. MR 279890

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 6062, 6060

Retrieve articles in all journals with MSC (1970): 6062, 6060


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1970-12556-3

American Mathematical Society